Weight gain injection

I have had a series of both facet block injections and steroid epidurals with my most recent one in August, 2012. I have degenerative disc/spondylolisthesis at L4/5 diagnosed years ago. I am very fit and worked hard most of my life to eat healthy, exercise at an intense level, and keep my weight in normal range. Facet blocks and steroid epidurals will make you gain weight and even though I've continued to exercise and watch my diet throughout my treatments, I have still gained 10-15 lbs.
Some prescriptions like Lyrica will also make you gain wieght very quickly.

I really hope for you since it was the 1 epidural that you can return to normal soon. My advice is that risk is not worth the reward (at least in my case) If you can do accupuncture or anything else I think I will try that at some point. I'm also happy to hear your hubby is trying alternetive methods to try to relieve his pain. I wonder with men though...their hormones are so different than women, i wonder if he would be fine? Just a thought b/c all my symptoms seem to be related to hormones being effected. I would love to hear if the Dr can come up with any other solutions for him. I welcome that information. Please also keep my posted on your progress as I will keep you posted on mine. Hopefully you and I will have some good news soon. Take care. :)

Weight gain injection

weight gain injection

Media:

weight gain injectionweight gain injectionweight gain injectionweight gain injectionweight gain injection

http://buy-steroids.org